# SDR VNAA0402011

- Difficulty date: February 28, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 21,764 hours, 18,891 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SD942201
- Part serial: 3050014
- Condition: Failed
- Location: Lav
- Part time: 17,326 hours, 15,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING AN INTERMITTENT LAV SMOKE CAS MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
